# SDR SWAA2012121710682

- Difficulty date: December 5, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FITTING SUPPORT Z-ANGLE CORRODED AT BS 344, LBL 59.  REMOVED AND REPLACED Z ANGLE PER AMM SRM.
